# SDR 2000ZZZX137

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3222B
- Make and model: Beech A36
- Aircraft serial: E3222
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Condition: Failed
- Location: Engine
- Part time: 143 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BOUND UP AND CAUSED THE DRIVE COUPLING TO SEIZE.  STRONG SMELL OF BURNED ELECTRICAL.
